# SDR AALA201711169023

- Difficulty date: November 14, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 1,913 hours, 228 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY EICAS, 3L LAV SMOKE ALERT SOUNDED, NO INDICATION OF FIRE IN LAV.  RESET ECB AT LAV L3 WITH GARBAGE AND STOWAGE. ACCOMPLISHED INSPECTION FIRE BOTTLE AND NOZZLE AT 3L. SMOKE DETECTOR CHECKED OK PER AMM 26-13-01-00A, NO MSG FOUND.
